Alert archive / Guam / Small Craft Advisories in 2021

Small Craft Advisory 3, NWS Guam

January 30, 2021

NWS Guam issued this small craft advisory at Jan 30, 2021, 1:47 AM CST. It took effect at Jan 30, 2021, 2:00 AM CST. It was in force for 300 days.

The area

The counties it named.

The facts

Issued
Jan 30, 2021, 1:47 AM CST (07:47 UTC)
In effect from
Jan 30, 2021, 2:00 AM CST
Expired
Nov 26, 2021, 1:36 AM CST
In force
300 days
Issued by
NWS Guam

The text

As transmitted.

151 
WHGM70 PGUM 300747
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
547 PM ChST Sat Jan 30 2021

PMZ153-154-302100-
/O.NEW.PGUM.SC.Y.0003.210130T0800Z-210203T0800Z/
Tinian Coastal Waters-Saipan Coastal Waters-
547 PM ChST Sat Jan 30 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CHST WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt. Seas
  are expected to build to 8 to 11 feet by Sunday.

* WHERE...Tinian Coastal Waters and Saipan Coastal Waters.

* WHEN...Until 6 PM ChST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds and seas may build over Guam and
  Rota Waters by Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
21 follow-up statements
142 
WHGM70 PGUM 301834
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
434 AM ChST Sun Jan 31 2021

PMZ153-154-310745-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/
Tinian Coastal Waters-Saipan Coastal Waters-
434 AM ChST Sun Jan 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt. 
  Seas of 8 to 12 feet will continue for the next several days.

* WHERE...Tinian Coastal Waters and Saipan Coastal Waters.

* WHEN...Until 6 PM Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Slaughter
163 
WHGM70 PGUM 310611
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
411 PM ChST Sun Jan 31 2021

PMZ153-154-311415-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/
Tinian Coastal Waters-Saipan Coastal Waters-
411 PM ChST Sun Jan 31 2021

...SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR GUAM AND ROTA... 
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR TINIAN AND SAIPAN...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt for
  Saipan and Tinian Waters. Seas of 9 to 12 feet for all Mariana 
  Waters feet will continue for the next several days.

* WHERE...All Mariana Waters.

* WHEN...Until 6 PM Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

BH
058 
WHGM70 PGUM 312034
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
634 AM ChST Mon Feb 1 2021

PMZ151-152-010445-
/O.EXA.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/
Guam Coastal Waters-Rota Coastal Waters-
634 AM ChST Mon Feb 1 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt. Seas of 9 to 12 feet for
  all Mariana Waters feet will continue for the next several days.

* WHERE...Guam and Rota Coastal Waters.

* WHEN...Until at least 6 PM Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Highest seas will be in Tinian and Saipan
  waters through Tuesday, then will spread southward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid boating in hazardous conditions.

&&

$$

PMZ153-154-010445-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/
Tinian Coastal Waters-Saipan Coastal Waters-
634 AM ChST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and
  seas of 9 to 12 feet.

* WHERE...Saipan and Tinian Coastal Waters.

* WHEN...Until at least 6 PM Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid boating in hazardous conditions.

&&

$$

Stanko
092 
WHGM70 PGUM 010108 CCA 
MWWGUM

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Tiyan GU
1108 AM ChST Mon Feb 1 2021

PMZ151-152-010445-
/O.COR.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/
Guam Coastal Waters-Rota Coastal Waters-
1108 AM ChST Mon Feb 1 2021

Corrected wind directions

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM WEDNESDAY...

* WHAT...East winds 15 to 25 kt and seas of 9 to 12 feet.

* WHERE...Guam and Rota Coastal Waters.

* WHEN...Until at least 6 PM Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Highest seas will be in Tinian and Saipan
  waters through Tuesday, then will spread southward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid boating in hazardous conditions.

&&

$$

PMZ153-154-010445-
/O.COR.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/
Tinian Coastal Waters-Saipan Coastal Waters-
1108 AM ChST Mon Feb 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM WEDNESDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas of 9
  to 12 feet.

* WHERE...Saipan and Tinian Coastal Waters.

* WHEN...Until at least 6 PM Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid boating in hazardous conditions.

&&

$$

Stanko
657 
WHGM70 PGUM 010727
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
527 PM ChST Mon Feb 1 2021

PMZ151>154-012100-
/O.EXT.PGUM.SC.Y.0003.000000T0000Z-210204T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
527 PM ChST Mon Feb 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT THROUGH THURSDAY AFTERNOON...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas of 8
  to 12 feet. 

* WHERE...Marianas Coastal Waters.

* WHEN...Until 6 PM ChST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Highest winds and seas will be in Tinian and
  Saipan waters through Tuesday, then will spread southward.

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

&&

$$

Kleeschulte
562 
WHGM70 PGUM 012000
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
600 AM ChST Tue Feb 2 2021

PMZ151>154-020730-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210204T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
600 AM ChST Tue Feb 2 2021

...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY AFTERNOON...

* WHAT...East winds 20 to 25 kt and seas of 8 to 12 feet. 

* WHERE...Marianas Coastal Waters.

* WHEN...Until 6 PM ChST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Highest winds and seas will be in Tinian and
  Saipan waters today, then will spread southward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid boating in hazardous conditions.

&&

$$

Middlebrooke
396 
WHGM70 PGUM 020711
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
511 PM ChST Tue Feb 2 2021

PMZ151>154-021515-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210204T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
511 PM ChST Tue Feb 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST
THURSDAY...

* WHAT...East winds 15 to 25 kt and seas of 8 to 12 feet.

* WHERE...Marianas Coastal Waters.

* WHEN...Until 6 PM ChST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Highest winds and seas will be in Tinian and
  Saipan waters this evening, then will spread southward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid boating in hazardous conditions.

&&

$$

Stanko
552 
WHGM70 PGUM 021929
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
529 AM ChST Wed Feb 3 2021

PMZ151>154-030700-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210204T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
529 AM ChST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST THURSDAY...

* WHAT...East winds 15 to 25 kt and seas of 9 to 12 feet.

* WHERE...Marianas Coastal Waters.

* WHEN...Until 6 PM ChST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid boating in hazardous conditions.

&&

$$

Doll
845 
WHGM70 PGUM 030441
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
241 PM ChST Wed Feb 3 2021

PMZ151>154-030900-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210204T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
241 PM ChST Wed Feb 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THURSDAY...

* WHAT...East winds 20 to 30 kt with gusts to near gale force and 
  seas 9 to 12 feet.

* WHERE...Marianas Coastal Waters.

* WHEN...Until 6 PM Thursday.

* IMPACTS...Conditions will be hazardous to small craft. Strong wind
  will make navigation difficult and large waves can capsize small
  craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Aydlett
702 
WHGM70 PGUM 030704
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
504 PM ChST Wed Feb 3 2021

PMZ151>154-032100-
/O.EXT.PGUM.SC.Y.0003.000000T0000Z-210205T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
504 PM ChST Wed Feb 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT THROUGH FRIDAY AFTERNOON...

* WHAT...East winds 15 to 25 kt and seas 8 to 11 feet.

* WHERE...Marianas Coastal Waters.

* WHEN...Until 6 PM Friday.

* IMPACTS...Conditions will be hazardous to small craft. Strong winds
  will make navigation difficult and large waves can capsize small
  craft.

* ADDITIONAL INFORMATION...Seas and winds will subside beginning
  Friday, falling below hazardous levels by Friday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

&&

$$

Aydlett
697 
WHGM70 PGUM 031845
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
445 AM ChST Thu Feb 4 2021

PMZ151>154-040800-
/O.EXT.PGUM.SC.Y.0003.000000T0000Z-210206T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
445 AM ChST Thu Feb 4 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM SATURDAY...

* WHAT...Fresh to strong winds and combined seas of 8 to 10 feet.

* WHERE...Marianas coastal waters.

* WHEN...Until 6 PM Saturday.

* IMPACTS...Conditions will be hazardous to small craft. Strong winds
  will make navigation difficult and large waves may capsize small 
  craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid boating in these hazardous conditions.

&&

$$

Middlebrooke
072 
WHGM70 PGUM 040717
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
517 PM ChST Thu Feb 4 2021

PMZ151>154-042100-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210206T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
517 PM ChST Thu Feb 4 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY 
AFTERNOON...

* WHAT...East winds 15 to 25 kt and seas 8 to 10 feet.

* WHERE...Marianas Coastal Waters.

* WHEN...Until 6 PM Saturday.

* IMPACTS...Conditions will be hazardous to small craft. Strong 
  winds will make navigation difficult and large waves may capsize 
  small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

&&

$$

Aydlett
152 
WHGM70 PGUM 041815
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
415 AM ChST Fri Feb 5 2021

PMZ151>154-050800-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210206T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
415 AM ChST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SATURDAY...

* WHAT...East winds 20 kt with frequent gusts to 25 kt, and seas 
  7 to 9 feet.

* WHERE...Marianas coastal waters.

* WHEN...Until 6 PM Saturday.

* IMPACTS...Conditions will be hazardous to operators of small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid boating in these hazardous conditions.

&&

$$

Middlebrooke
569 
WHGM70 PGUM 050630
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
430 PM ChST Fri Feb 5 2021

PMZ151>154-051430-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210206T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
430 PM ChST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SATURDAY...

* WHAT...East winds 15 to 20 kt with frequent gusts to 25 kt, and
  seas 8 to 10 feet.

* WHERE...Marianas coastal waters.

* WHEN...Until 6 PM Saturday.

* IMPACTS...Conditions will be hazardous to operators of small 
  craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Slaughter
756 
WHGM70 PGUM 050633 CCA
MWWGUM

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Tiyan GU
433 PM ChST Fri Feb 5 2021

PMZ151>154-051430-
/O.COR.PGUM.SC.Y.0003.000000T0000Z-210206T0800Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
433 PM ChST Fri Feb 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SATURDAY...

.Corrected Typo...

* WHAT...East winds 15 to 20 kt with occasional gusts to 35 kt, and
  seas 8 to 10 feet.

* WHERE...Marianas coastal waters.

* WHEN...Until 6 PM Saturday.

* IMPACTS...Conditions will be hazardous to operators of small 
  craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Slaughter
176 
WHGM70 PGUM 052018
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
618 AM ChST Sat Feb 6 2021

PMZ151>154-060900-
/O.EXT.PGUM.SC.Y.0003.000000T0000Z-210206T2000Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
618 AM ChST Sat Feb 6 2021

...SMALL CRAFT ADVISORY IN EFFECT THROUGH TONIGHT...

* WHAT...East winds 15 to 20 kt with frequent gusts of 25 to 30 
  kt.

* WHERE...Marianas coastal waters.

* WHEN...Until 6 AM Sunday.

* IMPACTS...Gusty winds will make navigation difficult for small
  craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller 
vessels, should avoid navigating in hazardous conditions.

&&

$$

Chan
749 
WHGM70 PGUM 052047 CCA
MWWGUM

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Tiyan GU
647 AM ChST Sat Feb 6 2021

PMZ151>154-060900-
/O.COR.PGUM.SC.Y.0003.000000T0000Z-210206T2000Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
647 AM ChST Sat Feb 6 2021

CORRECTED PRECAUTIONARY/PREPAREDNESS ACTIONS SECTION

...SMALL CRAFT ADVISORY IN EFFECT THROUGH TONIGHT...

* WHAT...East winds 15 to 20 kt with frequent gusts of 25 to 30 
  kt.

* WHERE...Marianas coastal waters.

* WHEN...Until 6 AM Sunday.

* IMPACTS...Strong gusty winds will make navigation difficult for 
  small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller 
vessels, should avoid boating in these hazardous conditions.

&&

$$

Chan
709 
WHGM70 PGUM 060624
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
424 PM ChST Sat Feb 6 2021

PMZ151>154-062000-
/O.CON.PGUM.SC.Y.0003.000000T0000Z-210206T2000Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
424 PM ChST Sat Feb 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM SUNDAY...

* WHAT...East winds 15 to 20 kt with frequent gusts of 25 to 30 
  kt.

* WHERE...Marianas coastal waters.

* WHEN...Until 6 AM Sunday.

* IMPACTS...Strong gusty winds will make navigation difficult 
  for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Slaughter
047 
WHGM70 PGUM 061819
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
419 AM ChST Sun Feb 7 2021

PMZ151>154-061930-
/O.CAN.PGUM.SC.Y.0003.000000T0000Z-210206T2000Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
419 AM ChST Sun Feb 7 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Frequent strong wind gusts are no longer expected across the 
Marianas coastal waters. Therefore, the Small Craft Advisory is 
cancelled.

$$

Chan
898 
WHGM70 PGUM 252148
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
Issued by National Weather Service Honolulu HI
748 AM ChST Fri Nov 26 2021

PMZ151>154-260600-
/O.NEW.PGUM.SC.Y.0003.211125T2148Z-211127T0900Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
748 AM ChST Fri Nov 26 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CHST SATURDAY...

* WHAT...East winds 15 to 20 kt with gusts to 30 kt.

* WHERE...Guam, Rota, Tinian and Saipan Coastal Waters.

* WHEN...Until 7 PM ChST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
485 
WHGM70 PGUM 260736
MWWGUM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tiyan GU
536 PM ChST Fri Nov 26 2021

PMZ151>154-262000-
/O.CAN.PGUM.SC.Y.0003.000000T0000Z-211127T0900Z/
/O.CON.PGUM.SC.Y.0019.000000T0000Z-211126T2000Z/
Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters-
Saipan Coastal Waters-
536 PM ChST Fri Nov 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM SATURDAY...

* WHAT...East winds 15 to 20 kt with gusts to 25 kt.

* WHERE...Marianas Coastal Waters.

* WHEN...Until 6 AM Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Moderate to fresh trade winds and occasional
  strong gusts will continue through tonight before decreasing, but
  only slightly, early Saturday. Winds and seas are then expected to
  increase again Saturday night or Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller vessels, 
should avoid navigating in hazardous conditions.

&&

$$

Aydlett

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Guam wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 4:11 PM CST, 9 hours 36 minutes earlier.

Area forecast discussion, Jan 29, 4:11 PM CST, 9 hours 36 minutes before
Area Forecast Discussion
National Weather Service Tiyan GU
811 AM ChST Sat Jan 30 2021

.Marianas Synopsis...
Guam Doppler weather radar shows no showers within the Marianas
water. There is a line of showers south of Guam waters, moving west.
It remains to be seen whether it will have any effects on the Guam
waters. Satellite shows convergence ahead of a cold front is just
hitting Anatahan, and could soon enter the Saipan waters. The buoys
reveal combined seas of 6 to 7 feet, composed mainly of a 5 foot
swell from the east-northeast.

&&

.Discussion...
The cold front to our northwest is supposed to get closer, and could
arrive. If it does arrive, when will it do so, and how long will it
stay? Those are the undertainties. After the front leaves the local
area, expect a return to standard dry season weather. The low topped
clouds associated with this front indicate that rainfall amounts are
unlikely to be very large. It could be just enough, though, to keep
fire weather season at bay a bit longer.

&&

.Marine...
Canceled the high surf advisory and high risk of rip currents as the
diminished swell no longer had the capacity to generate these. The
respite will be short lived, however, as a new swell push is coming
in first from the northwest then turning toward the northeast. The
advisories will most likely be back up by Monday, if not sooner.

&&

.Eastern Micronesia and Chuuk...
Marine conditions remain the main concern across the region with
high surf advisories in effect for Chuuk, Pohnpei, and Kosrae. Seas
have also risen near Majuro reaching criteria for a small craft
advisory. For the near and short term seas are expected to decrease
slightly, as the system that produced these swells has moved farther
into the Bering sea. Even with the bulk of the systems winds not
aimed towards Micronesia. Over the weekend conditions will stay
close to hazardous criteria, although they may briefly fall below
advisory thresholds Saturday night through Sunday. Starting early
next week, swells from the the next mid-latitude cyclone off the
coast of Japan will start to impact the region. Altimetry passes
near Japan indicate seas between 14 to 16 feet. Thankfully, swells
that high are not expected to reach the area. Instead Wave Watch 3
guidance keeps seas between 9 to 11 feet from Monday through
Thursday.

NUCAPs soundings along with radiosondes from across the region
continue to show a robust layer of dry air above 700 mb. This dry
air will continue to suppress deep convection and, thunderstorm
development will be nearly impossible through the first half of the
week. By Wednesday the situation begins to change. Models indicate a
new trade wind disturbance forming that will primarily impact Kosrae
and Pohnpei. At this far out, there is little agreement between the
models, the GFS support a weak system while the ECMWF instead pushes
for a more robust disturbance. Digging deeper into the models the
biggest difference appears that the ECMWF is expecting the high
pressure near Guam to become stronger high pressure and move south
towards the Marshall islands. A high pressure system centered near
8N as strong as the ECMWF predicts would be unusual. With this in
mind the forecast leans heavily towards the GFS which keeps the
upper-level system closer to the Marianas.

&&

.Western Micronesia for Koror and Yap...
Marine conditions are still the biggest concern for the area. The
large long period swell that has been the cause of hazardous
conditions will begin to fade today and this evening. Unfortunately
it will quickly be replaced by a new larger swell that will impact
the region Sunday through Monday. This swell is expected to primarily
impact north facing reefs but could cause hazardous conditions on
east facing reefs, especially for Yap. By Tuesday seas should begin
to quickly fall, going below hazardous levels.

The rest of the forecast remain unchanged with scattered showers
possible on Monday as a shear line moves through the region. After
the passage of the shear line, convection will become isolated again
with no organized systems expected through the rest of the week.

&&

.GUM WATCHES/WARNINGS/ADVISORIES...
GU...None.
Marianas Waters...None.
&&

Marianas: Stanko
Micronesia: Slaughter

The office that day

Everything else NWS Guam issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 12:00 PM CSTRip Current StatementGUM9 days
Jan 30, 12:00 PM CSTHigh Surf AdvisoryGUM5 days

Nearby

Small Craft Advisories in Guam, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.